# SDR DALA2017091106824

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING UPPER SKIN PLATE RT SIDE FROM STA Y 664 TO Y 715 BTW XCW 43 AND XCW 58. CORROSION LEVEL 2. CENTER WING UPPER SKIN PLATE RT WAS REPAIRED (AS-IS CONDITION) PER ER/A 560894-14 REV ORIGINAL AND ETI 17-17-151 REV 1 AND AREAS WHITIN LIMITS WAS ATTENDED WITH NRC 577.
